FDA Warning: Anti-Depressants & Migraine Prescription Drugs

ROCKVILLE, Md., July 20 — Mixing common migraine drugs  with antidepressants  can trigger a life-threatening condition called serotonin-syndrome, the FDA has warned.

Serotonin-syndrome is characterized by rapid heart beat, sudden changes in blood pressure, and increased body temperature. Other symptoms include restlessness, hallucinations, loss of coordination, overactive reflexes, nausea, vomiting, and diarrhea.

Options successful at preventing the occurrence of migraines would decrease the risk described above in patients taking anti-depressant and experiencing migraines.

See www.MigreLief.com for an all natural dietary supplement for the nutritional support of cerebrovascular function in migraine sufferers.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: